It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: I Cant Breath
Sep 17, 2006
I have the same problem. And i want medication. I am begging for it.
I am sick and tired of feeling this way and i get no answers. My dr listened to my lungs and said they are perfectly fine and are doing what they are supposed to. He said my sinus trouble is more than likely causing it. because i breath through my nose and im not giving my body enough oxygen. Both nostrils are id say over half way blocked. ammoxicilin did not work and now he put me on allergy pill and nasal spray which ive been taking for 4 days and its not working either.
I have been going to chiropractor because i found out i have 18 vertabrae out of place and i have a severe amount of nerve damage in my c-1..c-2..and c-3.
Also i got the depo shot about 3 weeks ago. so being that i have all this stuff going on we have no clue what may of started it!
I get this overwhelming feeling of doom and my body tingles.
Is it my breathing problem causing my doom feeling? or is it the doom feeling causing the breathing trouble?

I mainly only have trouble when im talking and just sitting but if i turn a certain way i can get in a deep breath. When im talking i have to keep stopping to take a breath and i can not get a deep breath through my nose i only can through my mouth.

Please anyone what can i do? i had chest xrays and heart testing a couple months ago because i thought i was dying (i think topamax caused those thoughts and i was fine after i stopped taking it) this is all starting all over again. my testing came back all normal. im thinking if this was lung/heart related something would of showed up on tests although i didnt have breathing trouble then. a doctor basically told me something would have to be there for awhile to start showing symptoms so he figured if i had lung/heart trouble now that being i had testing done not that long ago something would of showed up. is this in my head? is the depo shot? (has side of effect of nervousness)

Thank you!





All times are GMT -7. The time now is 01:54 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!